Zusammenhängende Mengen inverspositiver Differentialoperatoren vierter Ordnung.

Johann Schröder

Mathematische Zeitschrift (1967)

  • Volume: 96, page 89-110
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Schröder, Johann. "Zusammenhängende Mengen inverspositiver Differentialoperatoren vierter Ordnung.." Mathematische Zeitschrift 96 (1967): 89-110. <http://eudml.org/doc/170670>.

@article{Schröder1967,
author = {Schröder, Johann},
journal = {Mathematische Zeitschrift},
keywords = {ordinary differential equations},
pages = {89-110},
title = {Zusammenhängende Mengen inverspositiver Differentialoperatoren vierter Ordnung.},
url = {http://eudml.org/doc/170670},
volume = {96},
year = {1967},
}

TY - JOUR
AU - Schröder, Johann
TI - Zusammenhängende Mengen inverspositiver Differentialoperatoren vierter Ordnung.
JO - Mathematische Zeitschrift
PY - 1967
VL - 96
SP - 89
EP - 110
KW - ordinary differential equations
UR - http://eudml.org/doc/170670
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.